Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 151, NWS Bismarck, ND

July 16, 2016Kidder County, Stutsman County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 16, 2016, 2:56 PM CDT for Kidder County, Stutsman County, North Dakota. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2016, 2:56 PM CDT (19:56 UTC)
Expired
Jul 16, 2016, 3:45 PM CDT
In force
49 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kidder County, ND, Stutsman County, ND

The radar

The Bismarck radar (KBIS), 115 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 3:20 PM CDTTSTM WND GST 801 E Medina, NDMULTIPLE TREES DOWN ON THE PROPERTY. TIME ESTIMATED USING RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 16, 1:09 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-319 J/kg
Mixed-layer LCL
1366 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

031 
WUUS53 KBIS 161956
SVRBIS
NDC043-093-162045-
/O.NEW.KBIS.SV.W.0151.160716T1956Z-160716T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
256 PM CDT SAT JUL 16 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHWESTERN STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 345 PM CDT

* AT 255 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
  OF MEDINA...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MEDINA...CLEVELAND...PETTIBONE...WOODWORTH...ELDRIDGE...WINDSOR...
  CRYSTAL SPRINGS...LAKE WILLIAMS AND CHASE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR A LAKE...GET AWAY FROM THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4680 9967 4715 9962 4715 9874 4692 9878
      4673 9909
TIME...MOT...LOC 1955Z 272DEG 31KT 4700 9942 

HAIL...1.00IN
WIND...60MPH
 
$$

SIMOSKO
3 follow-up statements
707 
WWUS53 KBIS 162015
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
315 PM CDT SAT JUL 16 2016

NDC043-093-162045-
/O.CON.KBIS.SV.W.0151.000000T0000Z-160716T2045Z/
KIDDER ND-STUTSMAN ND-
315 PM CDT SAT JUL 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR EAST CENTRAL KIDDER AND SOUTHWESTERN STUTSMAN COUNTIES...

AT 314 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF CLEVELAND...OR 8 MILES NORTHEAST OF MEDINA...MOVING EAST AT 35
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MEDINA...TAPPEN...BUCHANAN...CLEVELAND...PETTIBONE...WOODWORTH...
ELDRIDGE...WINDSOR...CRYSTAL SPRINGS...LAKE WILLIAMS AND CHASE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4684 9964 4715 9962 4715 9874 4692 9878
      4677 9902
TIME...MOT...LOC 2014Z 272DEG 29KT 4699 9919 

HAIL...1.00IN
WIND...60MPH
 
$$

SIMOSKO
458 
WWUS53 KBIS 162027
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
327 PM CDT SAT JUL 16 2016

NDC043-162036-
/O.CAN.KBIS.SV.W.0151.000000T0000Z-160716T2045Z/
KIDDER ND-
327 PM CDT SAT JUL 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KIDDER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4692 9878 4680 9897 4683 9945 4698 9945
      4698 9948 4715 9948 4715 9874
TIME...MOT...LOC 2026Z 272DEG 31KT 4699 9903 

$$

NDC093-162045-
/O.CON.KBIS.SV.W.0151.000000T0000Z-160716T2045Z/
STUTSMAN ND-
327 PM CDT SAT JUL 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WEST CENTRAL STUTSMAN COUNTY...

AT 326 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF CLEVELAND...OR 14 MILES NORTHEAST OF MEDINA...MOVING EAST AT 35
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BUCHANAN...CLEVELAND...WOODWORTH...ELDRIDGE...WINDSOR AND CHASE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4692 9878 4680 9897 4683 9945 4698 9945
      4698 9948 4715 9948 4715 9874
TIME...MOT...LOC 2026Z 272DEG 31KT 4699 9903 

HAIL...1.00IN
WIND...60MPH
 
$$

SIMOSKO
777 
WWUS53 KBIS 162042
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
342 PM CDT SAT JUL 16 2016

NDC093-162051-
/O.EXP.KBIS.SV.W.0151.000000T0000Z-160716T2045Z/
STUTSMAN ND-
342 PM CDT SAT JUL 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL STUTSMAN COUNTY
WILL EXPIRE AT 345 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4692 9878 4680 9897 4683 9945 4698 9945
      4698 9948 4715 9948 4715 9874
TIME...MOT...LOC 2040Z 272DEG 31KT 4699 9903 

$$

MATHEWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 2:52 PM CDT, 4 minutes earlier.

Area forecast discussion, Jul 16, 2:52 PM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
252 PM CDT SAT JUL 16 2016

.SHORT TERM...(This evening through Sunday)
Issued at 241 PM CDT Sat Jul 16 2016

Severe thunderstorms this afternoon and evening highlight the
short term forecast.

As of 1945 UTC, the previous QLCS has now morphed into a
supercell across Kidder County, with additional cells attempting
to develop south central and southwest in the vicinity of the
surface trough. This has generally been well depicted by the
HRRR/HRRRX through the day, especially their 18 UTC iterations.
The mesoscale environment is characterized by ML CAPE of 1500-2000
j/kg with effective deep layer shear of 35-45 kts perpendicular to
the boundary, supportive of continued discrete supercells. All
threats of severe weather are possible, including a possible
tornado or two given low LCLs and increasing low level helicity by
early evening. For western North Dakota, convection from Montanamay
cross the border around 00 UTC, however, uncertainty remains how
strong this convection will be.

.LONG TERM...(Sunday night through Saturday)
Issued at 241 PM CDT Sat Jul 16 2016

A warm up Tuesday through Thursday highlights the extended
forecast.

The 12 UTC ensemble and deterministic global and ensemble suites
are in agreement on a building upper level central CONUS high this
coming week, supporting a potential warm up into the 90s for most
locations Tuesday through Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 241 PM CDT Sat Jul 16 2016

Showers and thunderstorms are likely across western and central
North Dakota today. Some storms may be severe across southern
North Dakota today with large hail, damaging winds and LIFR
conditions. KBIS and KJMS are at most risk to be impacted by
severe storms. MVFR/IFR fog and stratus are possible at KBIS and
KJMS late tonight into Sunday morning.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...AYD
LONG TERM...AYD
AVIATION...AYD
Hazardous weather outlook, Jul 16, 2:28 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
228 PM CDT SAT JUL 16 2016

NDZ018>020-031>037-040>048-050-051-171930-
DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-
KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
228 PM CDT SAT JUL 16 2016 /128 PM MDT SAT JUL 16 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH THE DAY INTO THE
EVENING. SOME OF THESE STORMS MAY BECOME SEVERE THIS AFTERNOON
AND EVENING. LARGE HAIL...DAMAGING WINDS...HEAVY RAIN AND A
TORNADO OR TWO MAY BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NEAR DAILY...MINIMAL CHANCES FOR THUNDERSTORMS WILL CONTINUE OVER
VARIOUS PARTS OF THE AREA THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

NDZ001>005-009>013-017-021>023-025-171930-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER-
228 PM CDT SAT JUL 16 2016 /128 PM MDT SAT JUL 16 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CHANCES FOR THUNDERSTORMS CONTINUE THROUGH TODAY INTO TONIGHT.
ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW
STORMS COULD BECOME SEVERE THIS AFTERNOON INTO THIS EVENING WITH
LARGE HAIL...DAMAGING WIND GUSTS AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NEAR DAILY...MINIMAL CHANCES FOR THUNDERSTORMS WILL CONTINUE OVER
VARIOUS PARTS OF THE AREA THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

PJA

In the hours before

Local storm report, Jul 16, 1:20 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
120 PM CDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     HAIL             2 SW BALDWIN            47.00N 100.78W
07/16/2016  M1.00 INCH       BURLEIGH           ND   TRAINED SPOTTER

            ALSO 60 MPH ESTIMATED WINDS.

&&

ZH
Local storm report, Jul 16, 1:33 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
133 PM CDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             8 NW MENOKEN            46.90N 100.65W
07/16/2016  M0.50 INCH       BURLEIGH           ND   TRAINED SPOTTER

            ONE HALF INCH DIAMETER HAIL.

&&

KS
Local storm report, Jul 16, 1:40 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
140 PM CDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND GST     WING                    47.14N 100.28W
07/16/2016  E60 MPH          BURLEIGH           ND   PUBLIC

            ALSO PEA SIZE HAIL WITH HEAVY RAIN.

&&

ZH
Local storm report, Jul 16, 1:58 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
158 PM CDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             1 NE ARENA              47.14N 100.14W
07/16/2016  U1.00 INCH       BURLEIGH           ND   TRAINED SPOTTER

            MOSTLY DIME SIZE HAIL WITH A FEW QUARTERS.
            LASTED 5 MINUTES... ESTIMATED 60 MPH GUSTS.

&&

ZH
Local storm report, Jul 16, 2:41 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
241 PM CDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND GST     4 NNE DAWSON            46.93N 99.71W
07/16/2016  E60 MPH          KIDDER             ND   PUBLIC

            PEA SIZE HAIL ALONG WITH ESTIMATED WINDS
            GUSTING TO 60 MPH.

&&

KS
Local storm report, Jul 16, 2:43 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
243 PM CDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     2 N DAWSON              46.90N 99.75W
07/16/2016                   KIDDER             ND   PUBLIC

            DOCK ON LAKE 5 PICKED UP AND SLAMMED AGAINST
            A CABIN DOWNSTREAM. TIME ESTIMATED FROM
            RADAR.

&&

ZH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 8:42 AM CDTSpecial Weather StatementBISGrant48 min
Jul 16, 9:12 AM CDTSevere Thunderstorm WarningBISGrant, Morton29 min
Jul 16, 10:15 AM CDTSpecial Weather StatementBISMcLean, Mercer30 min
Jul 16, 10:42 AM CDTSpecial Weather StatementBISMcLean, Oliver48 min
Jul 16, 11:21 AM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Oliver, Sheridan39 min
Jul 16, 11:59 AM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Sheridan61 min
Jul 16, 12:49 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver41 min
Jul 16, 1:21 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder54 min
Jul 16, 2:02 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder, Stutsman58 min
Jul 16, 3:14 PM CDTSevere Thunderstorm WarningBISGrant, Sioux61 min
Jul 16, 3:44 PM CDTSpecial Weather StatementBISStutsman46 min
Jul 16, 4:02 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder58 min
Jul 16, 4:15 PM CDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux43 min
Jul 16, 4:28 PM CDTSpecial Weather StatementBISStutsman32 min
Jul 16, 4:43 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan62 min
Jul 16, 5:26 PM CDTSpecial Weather StatementBISFoster34 min
Jul 16, 6:02 PM CDTSpecial Weather StatementBISFoster43 min
Jul 16, 6:38 PM CDTSevere Thunderstorm WarningBISLaMoure29 min
Jul 16, 6:42 PM CDTSpecial Weather StatementBISFoster48 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.